# SDR 98ZZZX2358

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Box
- Part number: 86245834
- Condition: Broken
- Location: Carburetor
- Part time: 195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR INSPECTION, FOUND RT ENGINE CARBURETOR HEAT AIRBOX BROKEN AT THE CARBURETOR HEAT INLET TUBE.  PREVIOUS 100-HOUR INSPECTION FOUND LT ENGINE AIRBOX IN SAME CONDITION.  AIRCRAFT TOTAL TIME 195.0 HRS.  TOTAL TIME ON PREVIOUS AIRBOX, 99.6 HRS.  SUSPECT CAUSE IS POSSIBLE POOR WELDING.
